# SDR DXTA200300021

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 3,857 hours, 2,447 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Warning Light
- Condition: Illuminated
- Location: Inertail Guidana
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF MASTER CAUTION LIGHT CAME ON FOR FGC B-CHANNEL FAIL, ABORTED TAKEOFF.
